MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 48MM; HIP COMPONENT
Model Number 38031048
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient underwent left hip resurfacing arthroplasty in 2017.Then was revised due to pain, adverse tissue reaction and elevated ion levels.Additional information received from distributor on 05/05/2021: product id and lot information.

Brand Name
CONSERVE FEMORAL RESURFACING HEAD 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11815455
Report Number3010536692-2021-00294
Device Sequence Number14265126
Product Code KXA
UDI-Device IdentifierM684380310481
UDI-PublicM684380310481
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031048
Device Catalogue Number38031048
Device Lot Number1682742
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR